Quantum dynamics of pseudospin solitons in double-layer quantum wall systems (vol 83, pg 1411, 1999)
dc.contributor.author | Kyriakidis, J. | en_US |
dc.contributor.author | Loss, D. | en_US |
dc.contributor.author | MacDonald, AH | en_US |
dc.date.accessioned | 2013-06-19T15:27:30Z | |
dc.date.available | 2013-06-19T15:27:30Z | |
dc.date.issued | 2000-09 | en_US |
dc.description.abstract | No abstract available. | en_US |
dc.identifier.citation | Kyriakidis, J., D. Loss, and AH MacDonald. 2000. "Quantum dynamics of pseudospin solitons in double-layer quantum wall systems (vol 83, pg 1411, 1999)." Physical Review Letters 85(10): 2222-2222. Copyright © 2000 American Physical Society. | en_US |
dc.identifier.issn | 0031-9007 | en_US |
dc.identifier.issue | 10 | en_US |
dc.identifier.startpage | 2222 | en_US |
dc.identifier.uri | http://dx.doi.org/10.1103/PhysRevLett.85.2222 | en_US |
dc.identifier.uri | http://hdl.handle.net/10222/24298 | |
dc.identifier.volume | 85 | en_US |
dc.relation.ispartof | Physical Review Letters | en_US |
dc.title | Quantum dynamics of pseudospin solitons in double-layer quantum wall systems (vol 83, pg 1411, 1999) | en_US |
dc.type | article | en_US |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- PhysRevLett.85.2222.pdf
- Size:
- 27.92 KB
- Format:
- Adobe Portable Document Format
- Description: